# SDR CTU2002F00001

- Difficulty date: January 7, 2001
- Submitted: January 11, 2002
- Operation: Air carrier
- Make and model: Beech C90
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Link
- Part number: 131378252CL
- Condition: Missing
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED AND REPLACED THE NOSE LANDING GEAR RETRACT DUPLEX CHAIN IN THE NOSE.  THE TECH INSTALLED THE CONNECTING LINK  PN 13137825CL INSPECTOR FOLLOWED UP AND NOTICED THAT THE CONNECTING LINK WAS MISSING THE TWO CENTER PLATES.  WHEN THE TECH WAS ASKED ABOUT THE CONNECTING LINK HE STATED THAT ALL RECEIVED PARTS WERE INSTALLED.
